RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 1, Pages 122–139 (Mi tmf1414)  

Solution of the equations of the relativistic theory of gravitation for equilibrium massive bodies with allowance for their equations of state

Yu. M. Loskutov, K. V. Parfenov

M. V. Lomonosov Moscow State University

Abstract: The solutions of the equations of the relativistic theory of gravitation that describe the equilibrium state of a spherically symmetric isolated massive body are analyzed. It is shown that if the mass of the body is greater than the critical value equilibrium states do not exist; the minimum sizes of such bodies are always greater than the Schwarzschild sizes. We investigate the equilibrium sizes, the structure of the exterior gravitational field, and the distributions of the interior pressures and densities in the case of characteristic astrophysical objects such as the earth, Jupiter, the sun, neutron stars, and white dwarfs. The results agree satisfactorily with observations.

Full text: PDF file (1197 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:1, 89–99

Bibliographic databases:

Received: 12.02.1992

Citation: Yu. M. Loskutov, K. V. Parfenov, “Solution of the equations of the relativistic theory of gravitation for equilibrium massive bodies with allowance for their equations of state”, TMF, 94:1 (1993), 122–139; Theoret. and Math. Phys., 94:1 (1993), 89–99

Citation in format AMSBIB
\Bibitem{LosPar93}
\by Yu.~M.~Loskutov, K.~V.~Parfenov
\paper Solution of the equations of the relativistic theory of gravitation for equilibrium massive bodies with allowance for their equations of state
\jour TMF
\yr 1993
\vol 94
\issue 1
\pages 122--139
\mathnet{http://mi.mathnet.ru/tmf1414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226433}
\zmath{https://zbmath.org/?q=an:0799.53076}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 1
\pages 89--99
\crossref{https://doi.org/10.1007/BF01016998}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LX39300009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1414
  • http://mi.mathnet.ru/eng/tmf/v94/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:108
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019